MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM; HEX SCREWDRIVER, STAINLESS STEEL, L= 175 MM, ØSW 2.0 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM; HEX SCREWDRIVER, STAINLESS STEEL, L= 175 MM, ØSW 2.0 MM
Model Number 64-1181/06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Notified by representative (b)(6) that during a case, the surgeon was tightening the screw and the tip broke off in the screw head.The surgeon could not get the tip out of the screw.There was no delay because of the break.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Notified by representative (b)(6) that during a case, the surgeon was tightening the screw and the tip broke off in the screw head.The surgeon could not get the tip out of the screw.There was no delay because of the break.Customer.

Brand Name
ENDO-MODEL KNEE SYSTEM
Common Device Name
HEX SCREWDRIVER, STAINLESS STEEL, L= 175 MM, ØSW 2.0 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22584856
Report Number3004371426-2025-00038
Device Sequence Number15773597
Product Code HXX
UDI-Device Identifier04026575113750
UDI-Public04026575113750
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-1181/06
Device Catalogue Number64-1181/06
Device Lot NumberC312094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown